# SDR SIMA20130616001

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 29,007 hours, 25,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE SERVICE DOOR EMERGENCY EXIT MARKER INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 2 EMERGENCY LIGHT DC/AC INVERTER IAW AMM 33-50-11.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
